# SDR DALA2017041603064

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BILGE AREA FRAME FLANGE BS 887, LBL 8 TO RBL 2 CORRODED.  MAINTENANCE REPAIRED THE FRAME IAW PRI 557221-14, REV O, AND ERA 557221.14, REV ORIG.
